# SDR USAASB04002

- Difficulty date: January 1, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLT - FLT 229 - ON APPROACH TO CLT FROM RDU, CREW RECEIVED THREE GREEN AND THREE RED GEAR INDICATION LIGHTS DURING GEAR EXTENSION.  CREW RECYCLED THE GEAR AND RAN GEAR LIGHTS DISAGREE QUICK REFERENCE HANDBOOK PROCEDURE.  RECEIVED THREEE GREEN LIGHTS WITH NO RED LIGHTS AND ACCOMPLISHED A TOWER FLYBY TO DOUBLE CHECK GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE WITH NO PROBLEMS.  MAINTENANCE FOUND THE GEAR SELECTOR HANDLE STICKING.  CLEANED AND LUBED GEAR SELECTOR HANDLE.  JACKED AIRCRAFT AND ACCOMPLISHED NUMEROUS GEAR SWINGS.  OPS CHECK GOOD.  (M)
